# SDR 03FDEA01841

- Difficulty date: October 31, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 64,006 hours, 48,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY CRACK IN FRAME AT FASTENER HOLE BS 1090 STR 27L UNDER FLOOR TO SIDEWALL SUPPORT. SUPP INFO: AIRCRAFT IS BEING SCRAPPED AND WILL NOT BE LEAVING THIS FACILITY.
